Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Feet Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Feet Neuropathy-Any Help?

Hello: For almost two years, I have had numbness in both feet, A year and a half ago, I started on HART, initially viracept and cmombivir. I have now switched to Combivir, DDI, Crixivan and Rotonivir. I still have the numbness, now with tingling,...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
...What you are describing appears to be HIV-related neuropathy. The ddI you are on may not be the initial cause, but it may tend to make it worse. There are a number of treatment options including Read more »

Is pain on back of hands/tops of feet, Neuropathy?

to avoid I have been HIV+ for nearly 20 years now and have been relatively healthy. My viral load... Read more »

Neuropathy in feet, reversable ? relief ?

I have peripheral neuropathy in my toes and on the soles of both feet, advised by this forum that... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...minor nuisance or a disabling weakness. It is usually a feeling of pins and needles, burning, stiffness, or numbness in the feet and toes. It can also be tickling sensations, unexplained pain, or sensations that seem more intense than normal. PN... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional sensations that are often overlooked byboth the patient and the doctor. Do not ignore these symptoms or they may getworse. In some cases the... Read more »
Women Alive

Neuropathy

...usually felt as pain or numbness in the hands or feet ). Neuropathy can be caused by some drugs used in AIDS treatment, most often the "d" drugs ( for example d4t or ddi ). This nutritional treatment has not been proven to work, but we've heard... Read more »
Being Alive

Manage Peripheral Neuropathy

...to the car. You should avoid high impact exercises (e.g., running on a treadmill or jumping up and down) because they more often result in foot injuries. Seated resistance exercises are an excellent choice, as are swimming, rowing, and pretty... Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

chili pepper good for neuropathy

Posted by Anonymous
...I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »

chili pepper good for neuropathy

Posted by Anonymous, 1 Reply
...I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »